MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STRETCH VL; TUBE, DRAINAGE, SUPRAPUBIC

BOSTON SCIENTIFIC CORPORATION STRETCH VL; TUBE, DRAINAGE, SUPRAPUBIC
Model Number M006185157080
Medical Device Problem Codes Difficult to Remove (1528); Material Deformation (2976); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 10/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Imdrf device problem code a150207 captures the reportable event of stent difficult to remove.Imdrf device problem code a0406 captures the reportable event of stent deformed and knotted.Imdrf device problem code a0414 captures the reportable event of stent torn.
 
Event or Problem Description
It was reported that, around (b)(6) 2024, during transurethral lithotripsy procedure a stretch vl ureteral stent was used.Upon unpacking, a kink between the stent coils was observed; however, the stent was successfully placed from the renal pelvis into the bladder.On (b)(6) 2024, an attempt was made to remove the stent, but a knot had formed at the tip and developed stitches on the renal pelvis and was difficult to remove.Another removal attempt was made, and it was successfully removed.No further patient complications were reported.

Brand Name
STRETCH VL
Common Device Name
TUBE, DRAINAGE, SUPRAPUBIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20631349
Report Number2124215-2024-69956
Device Sequence Number15489775
Product Code FFA
UDI-Device Identifier08714729297765
UDI-Public08714729297765
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K944290
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM006185157080
Device Catalogue Number185-157-08
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2024
Initial Report FDA Received Date11/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown